# SDR USAASB02034

- Difficulty date: February 17, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 69215961A
- Condition: Leaking
- Location: Fwd Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DAY - FLT 498 - EN ROUTE FROM PIT-MCI, AT FL280, THE CABIN STARTED CLIMBING AT 1,800 FEET PER MINUTE.  AFTER DESCENDING TO FL140, CREW WAS ABLE TO GAIN CONTROL OF CABIN.  FLIGHT DIVERTED TO DAY AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  CREW ALSO REPORTED A LOUD AIR LEAK AT THE FORWARD ENTRY DOOR.  MAINTENANCE FOUND THE FORWARD ENTRY DOOR UPPER HINGE FLAP ROLL PIN FELL OUT.  REINSTALLED PIN AND STAKED THE ENDS.  INSTALLED TORQUE SEAL, RAN ENGINE AND PRESURIZED AIRCRAFT.  NO LEAKS NOTED.  HOWEVER, THE FOLLOWING DAY, A LOUD SQUEAL/AIR LEAK WAS HEARD FROM THE FORWARD ENTRY DOOR DURING TAKEOFF AND AGAIN ON DESCENT AND LANDING.  MAINTENANCE REMOVED AND REPLACED THE UPPER HINGE ARM COVER FLAP/S
